11 Publications

Mark all

[11]
2021 | Preprint | LibreCat-ID: 21600
M. Dellnitz et al., “Efficient time stepping for numerical integration using reinforcement  learning,” arXiv:2104.03562. 2021.
LibreCat | Download (ext.)
 
[10]
2021 | Preprint | LibreCat-ID: 21572
S. Ridderbusch, C. Offen, S. Ober-Blöbaum, and P. Goulart, “Learning ODE Models with Qualitative Structure Using Gaussian Processes .” .
LibreCat | Download (ext.)
 
[9]
2020 | Preprint | LibreCat-ID: 19941
R. I. McLachlan and C. Offen, “Backward error analysis for variational discretisations of partial  differential equations,” arXiv:2006.14172. .
LibreCat | Download (ext.)
 
[8]
2020 | Journal Article | LibreCat-ID: 19939
L. M. Kreusser, R. I. McLachlan, and C. Offen, “Detection of high codimensional bifurcations in variational PDEs,” Nonlinearity, vol. 33, no. 5, pp. 2335–2363, 2020.
LibreCat | DOI | Download (ext.)
 
[7]
2020 | Dissertation | LibreCat-ID: 19947
C. Offen, Analysis of Hamiltonian boundary value problems and symplectic integration. Palmerston North, New Zealand: Massey University, 2020.
LibreCat | Files available | Download (ext.)
 
[6]
2020 | Journal Article | LibreCat-ID: 19938
R. I. McLachlan and C. Offen, “Preservation of Bifurcations of Hamiltonian Boundary Value Problems Under Discretisation,” Foundations of Computational Mathematics, vol. 20, no. 6, pp. 1363–1400, 2020.
LibreCat | DOI | Download (ext.)
 
[5]
2019 | Journal Article | LibreCat-ID: 19945
R. I. McLachlan, C. Offen, and B. K. Tapley, “Symplectic integration of PDEs using Clebsch variables,” Journal of Computational Dynamics, vol. 6, no. 1, pp. 111–130, 2019.
LibreCat | DOI | Download (ext.)
 
[4]
2018 | Journal Article | LibreCat-ID: 19935
R. I. McLachlan and C. Offen, “Bifurcation of solutions to Hamiltonian boundary value problems,” Nonlinearity, pp. 2895–2927, 2018.
LibreCat | DOI | Download (ext.)
 
[3]
2018 | Journal Article | LibreCat-ID: 19943
R. I. McLachlan and C. Offen, “Hamiltonian boundary value problems, conformal symplectic symmetries, and conjugate loci,” New Zealand Journal of Mathematics, vol. 48, pp. 83–99, 2018.
LibreCat | Files available | Download (ext.)
 
[2]
2018 | Journal Article | LibreCat-ID: 19937
R. I. McLachlan and C. Offen, “Symplectic integration of boundary value problems,” Numerical Algorithms, pp. 1219–1233, 2018.
LibreCat | DOI | Download (ext.)
 
[1]
2018 | Preprint | LibreCat-ID: 19940
C. Offen, “Local intersections of Lagrangian manifolds correspond to catastrophe  theory,” arXiv:1811.10165. .
LibreCat | Files available | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

11 Publications

Mark all

[11]
2021 | Preprint | LibreCat-ID: 21600
M. Dellnitz et al., “Efficient time stepping for numerical integration using reinforcement  learning,” arXiv:2104.03562. 2021.
LibreCat | Download (ext.)
 
[10]
2021 | Preprint | LibreCat-ID: 21572
S. Ridderbusch, C. Offen, S. Ober-Blöbaum, and P. Goulart, “Learning ODE Models with Qualitative Structure Using Gaussian Processes .” .
LibreCat | Download (ext.)
 
[9]
2020 | Preprint | LibreCat-ID: 19941
R. I. McLachlan and C. Offen, “Backward error analysis for variational discretisations of partial  differential equations,” arXiv:2006.14172. .
LibreCat | Download (ext.)
 
[8]
2020 | Journal Article | LibreCat-ID: 19939
L. M. Kreusser, R. I. McLachlan, and C. Offen, “Detection of high codimensional bifurcations in variational PDEs,” Nonlinearity, vol. 33, no. 5, pp. 2335–2363, 2020.
LibreCat | DOI | Download (ext.)
 
[7]
2020 | Dissertation | LibreCat-ID: 19947
C. Offen, Analysis of Hamiltonian boundary value problems and symplectic integration. Palmerston North, New Zealand: Massey University, 2020.
LibreCat | Files available | Download (ext.)
 
[6]
2020 | Journal Article | LibreCat-ID: 19938
R. I. McLachlan and C. Offen, “Preservation of Bifurcations of Hamiltonian Boundary Value Problems Under Discretisation,” Foundations of Computational Mathematics, vol. 20, no. 6, pp. 1363–1400, 2020.
LibreCat | DOI | Download (ext.)
 
[5]
2019 | Journal Article | LibreCat-ID: 19945
R. I. McLachlan, C. Offen, and B. K. Tapley, “Symplectic integration of PDEs using Clebsch variables,” Journal of Computational Dynamics, vol. 6, no. 1, pp. 111–130, 2019.
LibreCat | DOI | Download (ext.)
 
[4]
2018 | Journal Article | LibreCat-ID: 19935
R. I. McLachlan and C. Offen, “Bifurcation of solutions to Hamiltonian boundary value problems,” Nonlinearity, pp. 2895–2927, 2018.
LibreCat | DOI | Download (ext.)
 
[3]
2018 | Journal Article | LibreCat-ID: 19943
R. I. McLachlan and C. Offen, “Hamiltonian boundary value problems, conformal symplectic symmetries, and conjugate loci,” New Zealand Journal of Mathematics, vol. 48, pp. 83–99, 2018.
LibreCat | Files available | Download (ext.)
 
[2]
2018 | Journal Article | LibreCat-ID: 19937
R. I. McLachlan and C. Offen, “Symplectic integration of boundary value problems,” Numerical Algorithms, pp. 1219–1233, 2018.
LibreCat | DOI | Download (ext.)
 
[1]
2018 | Preprint | LibreCat-ID: 19940
C. Offen, “Local intersections of Lagrangian manifolds correspond to catastrophe  theory,” arXiv:1811.10165. .
LibreCat | Files available | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed